MathSciNet Relay Station
MathSciNet bibliographic data
MR103454 (21 #2223) 54.00
Harrold, O. G., Jr. A sufficient condition that a monotone image of the three-sphere be a topological three-sphere. Proc. Amer. Math. Soc. 9 1958 846–850.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement